# SDR VTZA97414

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Failure
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/ALB - FLT 6258 - DURING TAKEOFF AT 6258 HOURS ON 7-19-97, ABORTED TAKEOFF DUE TO RT BETA WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED P-3 LINE.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
